≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

IT IS GOOD TO KNOW THIS - Homeopathic aggravation 52Aggravation after taking Sulphur 10M: Philosophy question. 10Sepia LM1 Aggravation? 16Nux Vom aggravation, good or bad? 3Nux Vomica - Aggravation question 3Aggravation after switching from Puls 30c to 3LM 2A simple and effective method to antidote homeopathic aggravation 49Remedy that Antidotes all other remedies and aggravations? 2Aggravation of agnus castus 30c —- please help 13Possible aggravation from Kali Bich 200C 1

 

The ABC Homeopathy Forum

help in case of 10M aggravation


[message deleted by starface on Fri, 06 Jan 2012 09:42:23 GMT]
 
  starface on 2011-11-10
This is just a forum. Assume posts are not from medical professionals.

[message deleted by starface on Fri, 06 Jan 2012 09:47:38 GMT]
 
starface last decade
I warned you that you were about to start getting into trouble. Homoeopathy is powerful and dangerous and you have been playing with a loaded gun.

Who knows what you have done - proving, suppression, aggravation? If you are lucky it will wear off on its own. If not it will graft itself on to your normal symptoms and you will have an extra problem.

This is the risk you take in self-prescribing, taking high potencies and taking medicine after medicine without proper assessment or enough time between them.

The most dangerous remedies are those that are partly similar - these are the ones that will harm you the most. 10M will go very deep in such cases - there is no telling what might happen because of it.

If you get grafting of symptoms, you can only cure them by presribing a simillimum that includes both new and old symptoms.

If your vital force has the strength to correct itself then the symptom will vanish on its own. This might take days or weeks and in rare cares months.

10M is stronger than the resonance of most people's vital energy - I have rarely needed to use it. Most people rarely need to go above 1M, if they even need to go that far. If you overwhelm the vital force with too high a potency you can create a fairly serious aggravation. Again, this will only happen with sensitive patients, or if the remedy is partially or completely similar.

High potencies can also activate genetic states (diseases carried in the family bloodline). That is a very difficult situation if it happens.
 
brisbanehomoeopath last decade

[message deleted by starface on Fri, 06 Jan 2012 09:47:56 GMT]
 
starface last decade
=
[message deleted by starface on Fri, 06 Jan 2012 09:49:10 GMT]
 
starface last decade

[message deleted by starface on Fri, 06 Jan 2012 09:51:20 GMT]
 
starface last decade
No that is not true at all. Adding new symptoms to your case helps no-one and only harms you. If anything it just makes things more complicated.

This is not a game. You are not just 'adding symptoms to repertorize'. You are actually threatening your own vital energy, which is being force to defend itself.

What if you activate pathology that is currently laying dormant. Will you be happen to add that to your repertorization list as well?
[message edited by brisbanehomoeopath on Thu, 10 Nov 2011 07:42:24 GMT]
 
brisbanehomoeopath last decade

[message deleted by starface on Fri, 06 Jan 2012 09:51:51 GMT]
 
starface last decade

[message deleted by starface on Fri, 06 Jan 2012 09:53:06 GMT]
 
starface last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.